# SDR DL76L091362

- Difficulty date: August 19, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 57,557 hours, 8,276 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FLAP HANDLE TO 5 T/E FLAP LIGHT AND T/E FLAP DISAGREE CAUTION MSG.  RETURNED TO GATE FOR MAINT FIM 27-51-00-101 PROCEDURE C/OUT AND ELECTRICAL PLUG CLEANED ON T/E BYPASS VALVE.  CHECKED T/E FLAPS OPERATION IN NORMAL HYD MODE AND ALTERNATE ELECTRICAL MODE AND FOUND OK.
